View Complete Reference

Patil, SA and Uppuluri, VRR (1986)

The distribution of first j digits

College Mathematical Journal 17(3), pp. 240-243.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: Not available at this time.

@article{, title={The distribution of first j digits}, author={Patil, SA and Uppuluri, VRR}, journal={The College Mathematics Journal}, volume={17}, number={3}, pages={240--243}, year={1986}, publisher={JSTOR}, URL={}, }

Reference Type: Journal Article

Subject Area(s): Number Theory